| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 44 Number 2
Volume 44 Number 1
Volume 44S Number 1
Volume 43 Number 6
Volume 43 Number 5
Volume 43 Number 4
Earlier issues
Volume 43 Number 5 Volume 43 Number 6

previous article next article 1

Research articles

ScienceAsia 43(2017): 383-386 |doi: 10.2306/scienceasia1513-1874.2017.43.383


On some Diophantine equations over complex quadratic number fields


Malinee Chaiyaa, Somjate Chaiyaa, Supawadee Prugsapitakb,*

 
ABSTRACT:     In this paper, we establish a necessary and sufficient condition for two algebraic integers in complex quadratic number fields to be consecutive terms of generalized Fibonacci numbers. We use this result to obtain all solutions of the Diophantine equation x2axy+by2=c over Gaussian integers, where b and c are units in ℤ[i] and a∈ℤ[i] with |a|2≥10.

Download PDF

72 Downloads 277 Views


a Department of Mathematics, Faculty of Science, Silpakorn University, Nakhon Pathom 73000 Thailand
b Algebra and Applications Research Unit, Department of Mathematics and Statistics, Faculty of Science, Prince of Songkla University, Songkhla 90110 Thailand

* Corresponding author, E-mail: supawadee.p@psu.ac.th

Received 15 Jan 2017, Accepted 31 Oct 2017